Next Article in Journal
ILC with Initial State Learning for Fractional Order Linear Distributed Parameter Systems
Next Article in Special Issue
Width, Depth, and Space: Tradeoffs between Branching and Dynamic Programming
Previous Article in Journal
A Combined Syntactical and Statistical Approach for R Peak Detection in Real-Time Long-Term Heart Rate Variability Analysis
Previous Article in Special Issue
Approximation Algorithms for the Geometric Firefighter and Budget Fence Problems

Order Article Reprints

Journal: Algorithms, 2018
Volume: 11
Number: 84

Article: Efficient Approximation for Restricted Biclique Cover Problems
Authors: by and
Link: https://www.mdpi.com/1999-4893/11/6/84

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop